# SDR ASOA201102014

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 319.7-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE  25R FS 319.70-333.00 CORRODED.  REMOVED STRINGER SPLICE IAW SRM 51-42-06-001-001.   INSTALLED NEW STRINGER SPLICE IAW SRM 51-42-00-001-001-A01.
